# SDR CALA2022042101036

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 75,236 hours, 29,837 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5337704320090
- Condition: Cracked
- Location: Fr43
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR43 FOOT LH HOLE INSPECTED FOUND CRACK, SEQ# 1564, EA 5330-6692 REV. B, LTPR NR# 5001143526-0010. FR43 LH SEGMENT AND FITTING FOUND WITH CRACK, PERFORMED REAMING UAL EA 5330-06692 REV. B, OPERATION 003, WITH REPAIR DRAWING OF HOLE TO REMOVE CRACK UP TO 9.3MM, CRACK STILL PRESENT, R53370232 ISSUE-D. REPLACEMENT IS REQUIRED IAW UAL EA 5330-06692 REV. B, OPERATION 003, COMPLETED REPLACEMENT OF FR43 LH SEGMENT AND FITTING IAW
